Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Kidney stone and period
AL2297 posted:
Was wondering if having a kidney stone will make your period worse, or vice versa.
I have a history of stones, and noticed that was having some flank pain last week, wasn't sure if it was a stone or not since wasn't hurting all the time, seemed to come and go, But now that I have started my Period, noticed that the pain is worse and seems to be moving down. But not sure if they are even related. Any ideas
counterso responded:
There's probably an indirect relationship since kidney stones are a chronic issue that causes weakness in your system. Just like it's hard to do work when you feel sick. It's probably more uncomfortable having menstrual symptoms when your body is weakened by the irritation of kidney stones. Hopefully you are being treated for stone recurrence with diet, medication, and/or nutritional supplements.

Either way, this is something to mention to your doctor before the symptoms are gone. Sorry no one saw your post in the last two weeks.

Spotlight: Member Stories

Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

Helpful Tips

What is this hard "vein" and swelling on my penis?
Veins in your penis will usually have a blue color, but sometimes you may have what looks like a "vein" appear that wasn't there before, ... More
Was this Helpful?
90 of 180 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.